1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Recognising and managing antidepressant discontinuation symptoms.

Recognising and managing antidepressant discontinuation symptoms.

  1. Mindless
    [FONT=Verdana, sans-serif]Peter M. Haddad & Ian M. Anderson, 2007.[/FONT]


    [FONT=Verdana, sans-serif]Abstract  Antidepressant discontinuation symptoms occur with all classes of antidepressant. A well described  discontinuation syndrome occurs with the selective serotonin reuptake inhibitors, common symptoms  including dizziness, headache, nausea and lethargy. Rare antidepressant discontinuation syndromes  include extrapyramidal syndromes and mania/hypomania. All these syndromes, even isolated  discontinuation symptoms, share three common features that facilitate diagnosis; abrupt onset within  days of stopping the antidepressant, a short duration when untreated and rapid resolution when  the antidepressant is reinstated. [/FONT]